It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-15-2008, 01:06 PM   #1
Member
(female)
 
Join Date: Jan 2008
Location: Raleigh NC USA
Posts: 61
2young2hurt HB User
Question Sweats, Lack of Sleep, nausea--HELP

I think the night sweats, the inability to SLEEP and the nausea are all part of the slow taper process and WD's. I have heard Immodium is good for the nausea and other digestive ailments, what about SLEEP ? NOT to mention the NASTY MOOD sometimes
I have tried the Advil PM--just dries my mouth out from the benadryl
I have heard about Melantonin-- tried that too. I think I will try the Valerian next. I don't have but 1 and a half Clonnies left and am holding on to them for an emergency. I am trying to taper from 4-5 7.5 mg percs a day to 2-3 a day for a few days and then 1-2 a day etc.
Any advice, suggestions. etc WELCOMED

Last edited by 2young2hurt; 01-15-2008 at 01:14 PM.

 
Old 01-15-2008, 04:08 PM   #2
Inactive
(male)
 
Join Date: Dec 2007
Location: New York
Posts: 128
mano2008 HB User
Re: Sweats, Lack of Sleep, nausea--HELP

You are tapering very fast...I'll say that! It should be a little easier than cold turkey however.
I found that none of that over the counter stuff would help me sleep much, regardless of the dose I took the first few days....seemed to just make matters worse actually. If you can get a prescription sleep aid, that's best, and as you have already found out, benzo'z help the most for that first few days....and even with those you won't get good sleep.
Yep, the immodium does offer a little extra relief, supposedly. Advil every 4 hours once you detox completely, as needed til then. Hot bathes and leg stretches before bed if you have restless legs (medieval torture) in the evening.
The good news is your dose is low, so it shouldn't be too terrible. Learn from this, because next time you relapse (and you will if you use again) it will be twice as hard to detox...I promise You can do this. Just think of it as having the flu really bad, and keep nursing yourself accordingly, knowing it is going to get better. Make sure you keep exercising every day, starting now, with at least a long walk every day, and drink LOTS of water. The walking helps loosen up your legs too...i think thats why our legs get restless in the evening, because we try to relax and they tense right up. Good luck to you...keep positive!!

 
Sponsors Lightbulb
   
Old 01-15-2008, 07:12 PM   #3
Junior Member
(male)
 
Join Date: Feb 2007
Location: Chicago
Posts: 35
man2984 HB User
Re: Sweats, Lack of Sleep, nausea--HELP

The valerian worked very well for me....just be careful with those too...they can damage your liver in time. For the withdrawal process though I would say definitely give it a try. The combo I used during withdrawal was valerian, GABA, magnesium, and taurine. They worked wonders for me and I will be a year clean in 2 weeks. Good luck to you and I hope i've been some help to you.

 
Old 01-16-2008, 06:02 AM   #4
Member
(female)
 
Join Date: Jan 2008
Location: Raleigh NC USA
Posts: 61
2young2hurt HB User
Re: Sweats, Lack of Sleep, nausea--HELP

What IS the best way to taper ? I have enough meds on hand to do it on a weekly schedule as opposed to a daily taper. I just don't like being held prisoner by MY PAIN and the MEDS I must take. I do plan on letting someone hold the goodies and then when I NEED them as opposed to WANTING them give me one. I refuse to go to Oxycontin which my Doc says would be my next step. but then he is a GP not a PM Doc

 
Old 01-16-2008, 07:33 AM   #5
Senior Member
(female)
 
Join Date: Oct 2007
Location: united states
Posts: 185
Winnie31 HB User
Re: Sweats, Lack of Sleep, nausea--HELP

How long have you been on the meds? I think the length of time you have been on them will determine your taper. If you don't mind me asking what kind of pain do you have?

Winnie

 
Old 01-16-2008, 07:56 AM   #6
Member
(female)
 
Join Date: Jan 2008
Location: Raleigh NC USA
Posts: 61
2young2hurt HB User
Re: Sweats, Lack of Sleep, nausea--HELP

I have been on the meds for over a year. I have chronic back pain from Degenerative disc disease and compression of 2 discs as well.

 
Old 01-16-2008, 09:04 AM   #7
Senior Member
(female)
 
Join Date: Oct 2007
Location: united states
Posts: 185
Winnie31 HB User
Re: Sweats, Lack of Sleep, nausea--HELP

Ok, so if you taper down and get off the meds how will you handle your pain? Do you consider yourself addicted? I asked these questions because if you truley are in severe pain you may need to stay on some sort of med.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (109), reachout (98), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), Tysmom1 (24), icehouse3z (24), bolter (21)

Site Wide Totals

teteri66 (1166), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 03:03 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!